... help but now my heart is beating very rapidly. I have never had panic attacks before so I'm not sure if this is from the Valium or if it is the panic attack reoccurring
Sometimes the valium can have a rebound effect when it wears off. In other words it can make the panic feel like it is worst once it is no longer in your blood stream. Valium is usually a short term med used for anxiety/panic. It is also a benzodiazepine which can build tolerance and dependence over time. Maybe talk to your doctor about other options for your panic attacks. Some people do well with therapy.
Hope you find what will work for you.
- Valium Information for Consumers
- Valium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Aug 2011 • 1 answer
Posted 31 Dec 2013 • 4 answers
Posted 5 Jul 2014 • 2 answers
Posted 3 Nov 2014 • 3 answers
About 6 months ago, I took 10 capsules of dmx. Ever since I have these "dying feeling" panic attack?
Posted 3 Sep 2015 • 2 answers